MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY GLUCOSE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY GLUCOSE
Catalog Number 03L82-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot/serial number was manufactured prior to udi compliance date; therefore, only a di is provided evaluation of the customer issue included a review of the complaint text, in-house testing, a search for similar complaints, and a review of labeling.Return material was not available from the customer.In-house testing performed across multiple architect csystem analyzers demonstrated that glucose reagent lot 48090uq08 is performing within specifications.Tracking and trending did not identify an adverse trend.Labeling was reviewed and found to be adequate.Based on the available information no product deficiency of the architect tsh reagent, ln 03l82, lot 48090uq08, was identified.
 
Event or Problem Description
The customer observed a falsely decreased clincial chemistry glucose result while using the architect c4000 analyzer.The customer provided the following data: initial result: 709 mg/dl, retest 72 mg/dl.The physician questioned the result of 72 which did not align with the patient diagnosis and pathology (specific details not provided).A second specimen was drawn and generated result as expected; 707 mg/dl and 698 mg/dl there was no adverse impact to patient management reported.

Brand Name
CLINICAL CHEMISTRY GLUCOSE
Common Device Name
GLUCOSE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key6596501
Report Number1628664-2017-00238
Device Sequence Number16414777
Product Code CFR
UDI-Device Identifier00380740006006
UDI-Public00380740006006
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Catalogue Number03L82-21
Device Lot Number48090UQ08
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2017
Initial Report FDA Received Date05/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1